# SDR ASAA2018111636865

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 46,721 hours, 14,064 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM CALLS UNSUCCESSFUL- CALLS DIAL AND ARE ANSWERED BUT NOTHING IS HEARD ON THE AIRCRAFT END ON SAT 1 OR SAT 2. GROUNDED - YES. T/S SATCOM SYSTEM B737-800 AMM 23-15-00/601 AND 23-27-00-730, B737-800 FIM 23-15 TASK 801. NO HISTORY 30 DAYS. OK FOR SERVICE.
